MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS
Catalog Number 125740000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the cup moved but was not loose.Doi: (b)(6) 2017; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
5.0MM DIA TPRD HD PER SCRW 40
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7568852
Report Number1818910-2018-61343
Device Sequence Number10814183
Product Code JDI
UDI-Device Identifier10603295019893
UDI-Public10603295019893
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K861979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number125740000
Device Lot Number588868
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR